6 Publications

Mark all

[6]
2019 | Journal Article | IST-REx-ID: 6086   OA
Sadel C, Xu D. Singular analytic linear cocycles with negative infinite Lyapunov exponents. Ergodic Theory and Dynamical Systems. 2019;39(4):1082-1098. doi:10.1017/etds.2017.52
View | DOI | Download (ext.) | arXiv
 
[5]
2016 | Journal Article | IST-REx-ID: 1257   OA
Sadel C, Virág B. A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes. Communications in Mathematical Physics. 2016;343(3):881-919. doi:10.1007/s00220-016-2600-4
View | Files available | DOI
 
[4]
2016 | Journal Article | IST-REx-ID: 1223   OA
Froese R, Lee D, Sadel C, Spitzer W, Stolz G. Localization for transversally periodic random potentials on binary trees. Journal of Spectral Theory. 2016;6(3):557-600. doi:10.4171/JST/132
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1608   OA
Sadel C. Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare. 2016;17(7):1631-1675. doi:10.1007/s00023-015-0456-3
View | DOI | Download (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1503   OA
Sadel C. A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles. Ergodic Theory and Dynamical Systems. 2015;35(5):1582-1591. doi:10.1017/etds.2013.103
View | DOI | Download (ext.)
 
[1]
2014 | Journal Article | IST-REx-ID: 1926
Sadel C. Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. 2014;17(3-4):409-440. doi:10.1007/s11040-014-9163-4
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed

6 Publications

Mark all

[6]
2019 | Journal Article | IST-REx-ID: 6086   OA
Sadel C, Xu D. Singular analytic linear cocycles with negative infinite Lyapunov exponents. Ergodic Theory and Dynamical Systems. 2019;39(4):1082-1098. doi:10.1017/etds.2017.52
View | DOI | Download (ext.) | arXiv
 
[5]
2016 | Journal Article | IST-REx-ID: 1257   OA
Sadel C, Virág B. A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes. Communications in Mathematical Physics. 2016;343(3):881-919. doi:10.1007/s00220-016-2600-4
View | Files available | DOI
 
[4]
2016 | Journal Article | IST-REx-ID: 1223   OA
Froese R, Lee D, Sadel C, Spitzer W, Stolz G. Localization for transversally periodic random potentials on binary trees. Journal of Spectral Theory. 2016;6(3):557-600. doi:10.4171/JST/132
View | DOI | Download (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1608   OA
Sadel C. Anderson transition at 2 dimensional growth rate on antitrees and spectral theory for operators with one propagating channel. Annales Henri Poincare. 2016;17(7):1631-1675. doi:10.1007/s00023-015-0456-3
View | DOI | Download (ext.)
 
[2]
2015 | Journal Article | IST-REx-ID: 1503   OA
Sadel C. A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles. Ergodic Theory and Dynamical Systems. 2015;35(5):1582-1591. doi:10.1017/etds.2013.103
View | DOI | Download (ext.)
 
[1]
2014 | Journal Article | IST-REx-ID: 1926
Sadel C. Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips. Mathematical Physics, Analysis and Geometry. 2014;17(3-4):409-440. doi:10.1007/s11040-014-9163-4
View | DOI
 

Search

Filter Publications

Display / Sort

Export / Embed